Advanced Search
Article Contents
Article Contents

Regularity in Campanato spaces for solutions of fully nonlinear elliptic systems

Abstract Related Papers Cited by
  • Let $\Omega$ be a bounded convex open set of $\mathbb{R}^n,$ $n\geq 2,$ $\partial \Omega $ of class $C^{2,1}.$ We consider the following Dirichlet problem \begin{equation} \left\{\begin{array}{l} u\in H^2\cap H^1_0(\Omega,\mathbb{R}^N) \\ F(x,D^2 u(x))= f(x), \quad \text{a.e. in} \,\,\,\Omega, \end{array} \right. \end{equation} where $f\in {\mathcal L}^{2,\lambda}(\Omega,\mathbb{R}^N),$ $n \leq$ $\lambda< n+2$, $F$ satisfies Campanato's Condition $A_x$ and is Hölder continuous in $\Omega$ with exponent $b.$
            We show that there exist $\varepsilon, \overline{\varepsilon}\in (0,1),$ ($\varepsilon,\overline{\varepsilon}$ depend on $\gamma$ and $\delta$), such that for any $\zeta \in (0,\overline{\varepsilon}\, n) ,$ and $ \mu \in( 0,\lambda],$ with $ \mu< (2b+\zeta)\wedge [\epsilon\,(n+2)],$ we have $D^2 u \in {\mathcal L}^{2,\mu}(\Omega,\mathbb{R}^{n^2N}),$ where $\varepsilon$ and $\overline{\varepsilon}$ depend on the constants appearing in Condition $A_x.$
    Mathematics Subject Classification: Primary: 35J55, 35B65; Secondary: 35J57.


    \begin{equation} \\ \end{equation}
  • [1]

    X. Cabré and L. A. Caffarelli, "Fully Nonlinear Elliptic Equations," American Mathematical Society Colloquium Publications, 43, American Mathematical Society, Providence, RI, 1995.


    S. Campanato, Equazioni ellittiche non variazionali a coefficienti continui, Ann. Mat. Pura Appl. (4), 86 (1970), 125-154.


    S. Campanato, A Cordes type condition for nonlinear non-variational systems, Rend. Accad. Naz. Sci XL, Mem. Mat., 13 (1989), 307-321.


    S. Campanato, Nonvariational basic elliptic systems of second order, Rend. Sem. Fis. Milano, 60 (1990), 113-131 (1993).


    L. Fattorusso and A. Tarsia, Morrey regularity of solutions of fully non-linear elliptic systems, Complex Var. Elliptic Equ., 55 (2010), 537-548.doi: 10.1080/17476930802657624.


    F. W Gehring, The $L^p-$integrability of the partial derivatives of a quasiconformal mapping, Acta Math., 130 (1973), 265-277.doi: 10.1007/BF02392268.


    M. Giaquinta and G. Modica, Regularity results for some classes of highter order non linear elliptic systems, J. Reine Angew. Math., 311/312 (1979), 145-169.


    E. Giusti, "Equazioni Ellittiche del Secondo Ordine," Pitagora editrice, Bologna, 1978.


    S. Fu\vcík, O. John and A. Kufner, "Function Spaces," Monographs and Textbooks on Mechanics of Solids and Fluids, Mechanics: Analysis, Noordhoff International Publishing, Leyden, Academia, Prague, 1977.


    M. Marino and A. Maugeri, Boundary regularity results for non-variational basic elliptic systems. in "Partial Differential Equations" (Pisa, 2000), Matematiche (Catania), 55 (2000), suppl. 2, 109-123, (2001).


    A. Maugeri, D. K. Palagachev and L. G. Softova, "Elliptic and Parabolic Equations with Discontinuous Coefficients," Mathematical Res., 109, Wiley-VCH, 2002.


    A. Tarsia, On Cordes and Campanato condition, Arch. Inequal. Appl., 2 (2004), 25-39.


    A. Tarsia, Near operators theory and fully nonlinear elliptic equations, J. Global Optim., 40 (2008), 443-453.doi: 10.1007/s10898-007-9227-0.

  • 加载中

Article Metrics

HTML views() PDF downloads(63) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint